Korean J. Math.  Vol 18, No 4 (2010)  pp.
DOI: https://doi.org/10.11568/kjm.2010.18.4.

STABILITY OF QUADRATIC FUNCTIONAL EQUATIONS IN RANDOM NORMED SPACES

Seung Won Schin, DoHyeong Ki, JaeWon Chang, Min June Kim, Choonkil Park

Abstract


In this paper, we prove the generalized Hyers-Ulam sta-
bility of the following quadratic functional equations

in random normed spaces.


Subject classification



Sponsor(s)



Full Text:

PDF

Refbacks

  • There are currently no refbacks.


ISSN: 1976-8605 (Print), 2288-1433 (Online)

Copyright(c) 2013 By The Kangwon-Kyungki Mathematical Society, Department of Mathematics, Kangwon National University Chuncheon 21341, Korea Fax: +82-33-259-5662 E-mail: kkms@kangwon.ac.kr